# SDR ASAA2017062721215

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 58,179 hours, 26,691 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Part number: BACS12HB10B45B
- Condition: Missing
- Location: Wing To Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TIGHTENING LOOSE WING TO BODY FAIRING SCREWS FOUND STAINLESS RUBPLATE MISSING TWO FASTENERS.  ACFT GROUNDED. REPLACED THE TWO FASTENERS AIW SRM 51-40-02.
